# SDR DALA2018101806252

- Difficulty date: October 17, 2018
- Submitted: October 24, 2018
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 84,994 hours, 34,933 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL STA 1380 AND STR 27L AT AFT CARGO COMPARTMENT (C2). (CORROSION LEVEL 2). INTERCOSTAL LT STA 1360 TO 1380 STRINGER 27 AND 28 WAS REPLACED PER SRM 53-60-04 FIG 1.
